# SDR REXA2016083101682

- Difficulty date: August 31, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,624 hours, 18,406 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Strip
- Part number: 22850080107
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NOSE COWL 432AT T/E HAS CHAFING DAMAGE.  R & R AFT EDGE STRIP ON NOSE COWL 432AT IAW CMM 71-14-01.
